[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Webmail::
::
Abstracted & Indexed in
..
Search in website

Advanced Search
..
Receive site information
Enter your email in the following box to receive the site news and information.
..
:: Information ::

You can copy/paste HTML codes anywhere you like, for example in homepage, or even other sites

XML On Prime and Semiprime Ideals in Ordered AG-Groupoids
P. Yiarayong
Abstract -   Full text (PDF)
XML Modeling Dynamic Production Systems with Network Structure
F. Koushki
Abstract -   Full text (PDF)
XML A Note on Twists of (y^2=x^3+1)
F. Izadi, A. Shamsi Zargar
Abstract -   Full text (PDF)
XML Graph Convergence for H(.,.)-co-Accretive Mapping with over-Relaxed Proximal Point Method for Solving a Generalized Variational Inclusion Problem
M. Rahaman, R. Ahmad , H. A. Rizvi
Abstract -   Full text (PDF)
XML Integrating Differential Evolution Algorithm with Modified Hybrid GA for Solving Nonlinear Optimal Control Problems
S. Nezhadhosein , A. Heydari, R. Ghanbari
Abstract -   Full text (PDF)
XML Some Families of Graphs whose Domination Polynomials are Unimodal
S. Alikhani , S. Jahari
Abstract -   Full text (PDF)
XML On Lorentzian two-Symmetric Manifolds of Dimension-fou‎r
A. Zaeim , M. Chaichi, Y. Aryanejad
Abstract -   Full text (PDF)
XML On the Zero-divisor Cayley Graph of a Finite Commutative Ring
A. R. Naghipour
Abstract -   Full text (PDF)
XML On Open Packing Number of Graphs
I. Sahul Hamid, S. Saravanakumar
Abstract -   Full text (PDF)
XML On Twin--Good Rings
N. Ashrafi , N. Pouyan
Abstract -   Full text (PDF)
XML An Interior Point Algorithm for Solving Convex Quadratic Semidefinite Optimization Problems Using a New Kernel Function
M. R. Peyghami , S. Fathi Hafshejani
Abstract -   Full text (PDF)
XML On Graded Weakly Classical Prime Submodules
R. Abu-Dawwas , Kh. Al-Zoubi
Abstract -   Full text (PDF)
XML ABSTRACTS IN PERSIAN Vol.12, No.1
Name of Authors In This Volume
Abstract -   Full text (PDF)
Back to Original Issue





نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.045 seconds with 0 queries by